# SDR SWAA2012040902940

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 19,895 hours, 8,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6551463
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LATCH LOOSE.  SECURED LATCH PER MM.
